# SDR PCAA0309107

- Difficulty date: September 9, 2003
- Submitted: September 11, 2003
- Operation: Air carrier
- Aircraft: N832EX
- Make and model: Dhav DHC8102
- Aircraft serial: 280
- Aircraft time: 30,377 hours, 33,958 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE MAINTENANCE VISIT SEVERAL EMERGENCY FLOOR EXIT LIGHTS WERE FOUND TO BE INOPERATIVE. A BROKEN WIRE WAS DISCOVERED AT THE MID-CABIN FLOOR AREA. WIRING WAS SPLICE REPAIRED, AND SEVERAL BULBS WERE REPLACED. OPERATIONAL CHECK WAS GOOD. AIRCRAFT WAS RETURNED TO SERVICE.
